# SDR DALA2016033002435

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1677, STR 19L CORRODED. CP53-251-01I.  REMOVED MAIN CABIN STR SPLICE AT BS 1677, 19L IAW SRM 51-40-02, FABRICATED NEW SPLICE IAW DWG 146N3820, REV C. INSTALLED NEW SPLICE IAW SRM 51-40-02 AND DWG 146N3700, REV G.
